Some results on the deductive structure of join dependencies
Artikel i vetenskaplig tidskrift, 1984

Among the many different data dependencies defined, the so-called join dependencies play a central role, since they explicitly capture lossless join properties for relation schemes. In this paper we state some inference rules for join dependencies and embedded join dependencies. A set of two rules is shown to be complete for monadic join dependency inferences (inferences from a single dependency). Furthermore, it is shown that there is no finite set of inference rules that is complete for embedded join dependencies.

Författare

Peter Dybjer

Göteborgs universitet

Institutionen för informationsbehandling

Theoretical Computer Science

0304-3975 (ISSN)

Vol. 33 1 95-105

Ämneskategorier

Datavetenskap (datalogi)

DOI

10.1016/0304-3975(84)90105-1